# SDR QXEA2018031900093

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 9,879 hours, 10,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER LT DOOR & RED LEFT & GEAR HANDLE ILLUMINATED DURING CLIMB OUT, AFTER GEAR WAS SELECTED UP.   JUST PRIOR TO DOING ALTERNATE GEAR EXTENSION, THE LIGHTS EXTINGUISHED ON THERE OWN.  ALTERNATE GEAR EXTENSION & LANDED WITH NO ISSUE.  DIVERTED. LANDING UNEVENTFUL. ADJUSTED THE LT UPLOCK PROXIMITY SENSOR  AND VERIFIED THE PROXIMITY SENSOR CONNECTOR WAS SECURE.  REMOVED AND REPLACED THE INLINE FILTERS IN LT GEAR SOLENOID SEQUENCE VALVE.  OPS TEST OF LANDING GEAR PRIMARY EXTENSION/RETRACTION SYSTEM WAS GOOD.  COULD NOT DUPLICATE THE DISCREPANCY. AIRCRAFT RETURNED TO SERVICE.
